×

zbMATH — the first resource for mathematics

A theory of numerical range for nonlinear operators. (English) Zbl 0445.47045

MSC:
47J10 Nonlinear spectral theory, nonlinear eigenvalue problems
47A12 Numerical range, numerical radius
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bauer, F.L, On the field of values subordinate to a norm, Numer. math., 4, 103-111, (1962) · Zbl 0117.11004
[2] Bonsall, F.F; Duncan, J, Numerical ranges of operators on normed spaces and of elements of normed algebras, (1971), Cambridge University Press London/New York · Zbl 0207.44802
[3] Bonsall, F.F; Duncan, J, Numerical ranges II, (1973), Cambridge University Press London/New York · Zbl 0262.47001
[4] {\scM. Furi and A. Vignoli}, Spectrum for nonlinear maps and bifurcation in the non-differentiable case, in press. · Zbl 0366.47028
[5] Furi, M; Vignoli, A, A nonlinear approach to surjectivity in Banach spaces, J. functional analysis, 20, 304-318, (1975) · Zbl 0315.47036
[6] Halmos, P.R, ()
[7] Kuratowsky, K, Introduction to set theory and topology, (1972), Pergamon Press London/New York
[8] Lumer, G, Semi-inner product spaces, Trans. amer. math. soc., 100, 29-43, (1961) · Zbl 0102.32701
[9] Toeplitz, O, Das algebraische analogen zu einen satze von fejer, Math. zeit., 2, 187-197, (1918) · JFM 46.0157.02
[10] Yosida, K, Functional analysis, (1971), Springer-Verlag New York/Berlin · Zbl 0217.16001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.